# SDR GTIA2014052701316

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 30,461 hours, 14,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52113003000AW
- Condition: Leaking
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR MADE LOUD NOISE AFTER 10,000 FT.  REMOVED TORN STRIP, INSTALLED NEW STRIP IAW AMM 52-13-18.  PRESSURIZED ACFT ON GROUND, NO LEAKS NOTED IAW AMM 21-31-00.
